Forum home You & Your Baby

Whooping cough jab

Hi

Had the whooping cough jab yesterday at 28+6. Was told may have an achy arm afterwards, which i did yest but I am now feeling very poorly.

I couldnt sleep last night due to the pain in my arm, aching limbs all over (bit like flu), banging headache etc.

Feel terrible today too - has anyone else had similar side effects?

Been on the NHS website which doesnt seem to state any sif=de effects other than the achy arm.

Thanks

Laura

Posts

  • MrsTwizbeMrsTwizbe Posts: 3,355 New bride

    call NHS direct. It might be the jab just happened to be given as you were getting ill anyway, but best to be on the safe side.

  • MrsCNW2MrsCNW2 Posts: 14
    Post seems to have disappeared above. I had exactly the same symptoms for about 24hrs. Did u have the flu vaccine at the same time? I was advised to take paracetamol and rest which I did and it went quite quickly. Was horrible at the time tho, hope u feel better v soon. X
Sign In or Register to comment.